Hail, Cuming
- When
- May 2, 7:20 PM CST
- Where
- Cuming County, 6 mi W of West Pt
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.833, -96.833
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at May 2, 3:16 PM CST, 4 hours 4 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 416 PM CDT TUE MAY 2 2006 DISCUSSION... FORECAST CHALLENGES ARE FOCUSED IN THE SHORT TERM...AS TSTMS BEGIN TO DEVELOP ALONG A CONVERGENCE LINE FROM CENTRAL NEBRASKA TO FAR SE SOUTH DAKOTA. THIS AREA HAS SEEN ENOUGH HEATING TO MIX OUT...AND IS BEING BOOSTED BY DEW POINTS AROUND 50 ADVECTING INTO IT. A STRONG COLD FRONT LIES BEHIND...BUT WILL ADVANCE RAPIDLY INTO THE AREA OF BEST STORMS ARND 00Z. THE MAIN NEGATIVE FACTORS FOR TORNADO DEVELOPMENT ARE MARGINAL CAPE AND HIGH LCL LEVELS. CURRENT THINKING IS THAT SEVERE STORMS ARE MORE LIKELY IN OUR PORTION OF THE WATCH...WITH BETTER TORNADO CHANCE JUST NORTH OF WARM FRONT DRAPED ALONG MO RIVER FROM AROUND YKN TO SUX. THUNDERSTORMS ARE LIKELY TO CONTINUE ALONG THE FRONTAL BOUNDARY THROUGH THE NIGHT. A SURGE OF DEEPER MOISTURE IS MOVING NORTH INTO CENTRAL KS...SHOWING UP IN A CU FIELD FINGERING UP TOWARD HYS. THIS SHOULD CONTINUE TO WORK RAPIDLY NORTH TO NNE AHEAD OF THE FRONT AS THE LLJ INCREASES AFTER DARK. THE FRONT WILL ENHANCE CONVERGENCE UNTIL IT PASSES SOUTH OF THE AREA TOWARD MORNING. SOME SHOWERY PRECIP MAY LINGER NEAR THE KS BORDER WED MORNING...THEN EXPECT AT LEAST PARTIAL CLEARING AS HIGH PRES RIDGE BUILDS TOWARD THE AREA. GFS AND TO A MORE LIMITED EXTENT THE NAM ATTEMPT TO RETURN LIGHT RAIN TO THE AREA LATE THU/THU NIGHT AS THE FRONT STALLS IN THE SOUTHERN PLAINS...AND SHORT WAVE ENERGY EJECTS ALOFT FROM THE SOUTHWEST U.S. ONCE AGAIN...LEFT THE FORECAST DRY FOR NOW AS MODELS TEND TO OVERDO RAIN IN THIS PATTERN...BUT ALLOWED FOR A DECREASED DIURNAL RANGE WITH MORE CLOUD COVER ANTICIPATED THAN WED/WED NIGHT. HIGH PRESSURE BUILDING IN FROM NORTHERN PLAINS SHOULD BE THE PREDOMINANT WEATHER MAKER FRIDAY INTO SATURDAY. KEPT CHILLY TEMPS BELOW HPC GUID FRIDAY NIGHT BECAUSE OF EXPECTED GOOD RADIATION CONDITIONS. DID NOT ALTER THE LATE PERIODS OF THE FORECAST MUCH. STILL EXPECT AT LEAST ONE PRECIP EVENT LATE IN THE WEEKEND OR MONDAY AS A CDFNT MOVES THROUGH THE AREA. GFS RUNS HAVE BEEN FAIRLY CONSISTENT WITH YESTERDAY...BUT WAVE TRAIN FROM CENTRAL PACIFIC TO THE NORTHWEST U.S. WILL BE VERY HARD TO TIME AS IT DROPS INTO THE PLAINS. ALSO INCLUDED A SLIGHT CHC OF TSTMS TUE DUE TO GFS DEPICTION OF STALLED FRONT NEAR THE SD BORDER...AND CONTINUITY OF FORECAST AT OUR NORTH BOUNDARY. POLLACK && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 517 PM CDT TUE MAY 2 2006 IAZ055-056-069-079-080-090-091-NEZ042>045-050>053-065>068-078- 088>093-030330- BUTLER-CASS-COLFAX-DODGE-DOUGLAS-FREMONT IA-GAGE-HARRISON IA- JEFFERSON-JOHNSON-LANCASTER-MILLS IA-MONTGOMERY IA-NEMAHA-OTOE- PAGE IA-PAWNEE-PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY- SAUNDERS-SEWARD-SHELBY IA-WASHINGTON- 517 PM CDT TUE MAY 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND WEDNESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS EAST CENTRAL AND SOUTHEAST NEBRASKA...AND ALSO SOUTHWEST IOWA...THIS EVENING AND TONIGHT. A STRONG COLD FRONT WILL PUSH A LINE OF THUNDERSTORMS SOUTHEAST ACROSS THE AREA. WARM MOIST AIR WILL CONTINUE TO MOVE INTO THE REGION AHEAD OF THIS FRONT. INSTABILITY MAY BE ENOUGH TO PRODUCE A FEW SEVERE STORMS. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND WINDS UP TO 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS LATE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED THIS EVENING OR TONIGHT...AND WILL NOT BE NEEDED WEDNESDAY. IAZ043-NEZ012-015-017-018-031>034-030330- BURT-CEDAR-CUMING-MADISON-MONONA IA-PIERCE-STANTON-THURSTON-WAYNE- 517 PM CDT TUE MAY 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST NEBRASKA AND WEST CENTRAL IOWA. .DAY ONE...TONIGHT AND WEDNESDAY A LINE OF THUNDERSTORMS WILL CROSS THE AREA THIS EVENING IN ADVANCE OF A STRONG COLD FRONT. THERE APPEARS TO BE ENOUGH INSTABILITY THAT SOME OF THESE STORMS COULD BE SEVERE...WITH DAMAGING WINDS OR LARGE HAIL. STRONG WIND SHEAR MEANS THAT THERE IS ALSO A CHANCE THAT A TORNADO OR TWO COULD DEVELOP. A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT. THUNDERSTORMS ARE LIKELY TO WEAKEN OR MOVE OUT OF THE AREA BY THEN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS LATE SUNDAY INTO MONDAY...AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED BEFORE 10 PM. NEZ011-016-030-030330- ANTELOPE-BOONE-KNOX- 517 PM CDT TUE MAY 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND WEDNESDAY SCATTERED EVENING THUNDERSTORMS ARE NOT EXPECTED TO PRODUCE SEVERE WEATHER IN BOONE...ANTELOPE...OR KNOX COUNTIES. THE STORMS SHOULD END BY DARK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS LATE SUNDAY INTO MONDAY...AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER SHOULD NOT BE NEEDED TONIGHT...AND WILL NOT BE NEEDED WEDNESDAY. POLLACK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 248 PM CDT TUE MAY 2 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-022115- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- INCLUDING THE CITIES OF...ALBION...AUBURN...BEATRICE...BELLEVUE... BLAIR...BLOOMFIELD...CLARINDA...COLUMBUS...COUNCIL BLUFFS...CRETE... DAVID CITY...FAIRBURY...FALLS CITY...FREMONT...GLENWOOD...HARLAN... HARTINGTON...LINCOLN...LOGAN...NEBRASKA CITY...NELIGH...NORFOLK... OMAHA...ONAWA...PAWNEE CITY...PENDER...PIERCE...PLATTSMOUTH... RED OAK...SCHUYLER...SEWARD...SIDNEY...STANTON...TECUMSEH... TEKAMAH...WAHOO...WAYNE...WEST POINT 248 PM CDT TUE MAY 2 2006 ...WARNING DECISION UPDATE FOR NORTHEAST NEBRASKA... 18Z SFC ANALYSIS INDICATES DEEPENING LO NR KMHE OVR SE SD. SFC WRM FNT EXTNDD SEWD INTO NORTHEAST NEBRASKA AND THEN INTO WEST CENTRAL IOWA. SURFACE TROF EXTENDED SOUTH THROUGH CENTRAL NEBRASKA MARKING THE EASTERN EDGE OF VERY DEEP BOUNDARY LAYER MIXING. 19Z RUC OBJECTIVE ANALYSIS PRODUCTS INDICATES THAT MIXED LAYER CAPE IS INCREASING ACROSS NORTHEAST NEBRASKA ALONG AND AHEAD OF THE TROUGH AXIS. MODIFIED 19Z LAPS SOUNDINGS FOR KNOX AND ANTELOPE COUNTIES INDICATES LESS THEN 50 J/KG OF CIN REMAINING. IN ADDITION...LATEST VISIBLE SATELLITE IMAGERY INDICATES AN ENHANCED CUMULUS FIELD DEVELOPING FROM KNOX COUNTY SWWD TO BOONE COUNTY. AS SURFACE HEATING CONTINUES THROUGH 4 PM...WOULD EXPECT ISO THUNDERSTORMS TO DEVELOP ALONG THIS TROF AXIS. RUC DEEP LAYER BULK SHEAR VECTORS FOR NORTHEAST NEBRASKA INDICATE AROUND 40 TO 50 KTS ALMOST PERPENDICULAR TO THE SURFACE TROUGH. THUS ORGANIZED CONVECTION...INCLUDING SHORT LIVED SUPERCELLS SEEMS POSSIBLE. GIVEN THE LOW LEVEL THERMODYNAMICS WITH LFC VALUES OVER 2500 METERS...THE TORNADO THREAT SEEMS VERY LIMITED DESPITE STRONG TURNING AND HIGHER HELICITY VALUES FOR CELLS MOVING TO THE EAST. CONTINUES TO LOOK LIKE HAIL AND WIND WILL BE THE MAIN THREATS. SEE LATEST SPC MESOSCALE DISCUSSION 0722 FOR MORE DETAILS. BOUSTEAD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 505 PM CDT TUE MAY 2 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-030015- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- INCLUDING THE CITIES OF...ALBION...AUBURN...BEATRICE...BELLEVUE... BLAIR...BLOOMFIELD...CLARINDA...COLUMBUS...COUNCIL BLUFFS...CRETE... DAVID CITY...FAIRBURY...FALLS CITY...FREMONT...GLENWOOD...HARLAN... HARTINGTON...LINCOLN...LOGAN...NEBRASKA CITY...NELIGH...NORFOLK... OMAHA...ONAWA...PAWNEE CITY...PENDER...PIERCE...PLATTSMOUTH... RED OAK...SCHUYLER...SEWARD...SIDNEY...STANTON...TECUMSEH... TEKAMAH...WAHOO...WAYNE...WEST POINT 505 PM CDT TUE MAY 2 2006 ...WARNING DECISION UPDATE FOR NORTHEAST NEBRASKA... THE 21Z SURFACE ANALYSIS HAD THE SURFACE LOW IN SOUTHEAST SOUTH DAKOTA WITH THE WARM FRONT EXTENDING EASTWARD INTO CENTRAL IOWA JUST NORTH OF DENISON AND NORTH OF DES MOINES. THE SURFACE TROUGH / DRYLINE WAS WEST OF NORFOLK AND KEARNEY WITH THE COLD FRONT WEST OF O NEILL AND THROUGH OGALLALA. SURFACE TEMPERATURES HAD WARMED INTO THE 70S AND 80S...HOWEVER...SURFACE DEWPOINTS HAD MIXED OUT IN THE 40S TO LOWER 50S. THE FOCUS FOR CONVECTION WILL REMAIN CLOSE TO THE TRIPLE POINT IN SOUTHEAST SOUTH DAKOTA AND ALONG THE SURFACE TROF / DRYLINE IN NORTHEAST NEBRASKA NEAR NORFOLK AND ALBION. PER THE LATEST VISIBLE SATELLITE IMAGERY...THE CUMULUS FIELD HAS CONTINUED TO GROW AHEAD OF THE COLD FRONT SUGGESTING THAT THE LITTLE CIN THAT WAS PRESENT HAS BEEN ERODED IN NORTHEAST NEBRASKA. SPC MESOSCALE GRAPHICS FROM 21Z SHOWED VERY STEEP LOW AND MID LEVEL LAPSE RATES ALONG THE COLD FRONT. THE GREATEST SURFACE BASED CAPE AND DEEP MOISTURE CONVERGENCE STRETCHES FROM NEAR THE SURFACE LOW INTO NORTHEAST NEBRASKA. LIFTING CONDENSATION LEVELS ARE LOWEST IN SOUTHEAST SOUTH DAKOTA. THESE PARAMETERS COMBINED WITH THE WARM FRONT AND TRIPLE POINT LOCATION SHOW THE TORNADO THREAT HIGHER IN SOUTHEAST SOUTH DAKOTA...WITH THE STORMS IN NORTHEAST NEBRASKA SHOWING A POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS THROUGH 7PM. LATER TONIGHT...THE LOW LEVEL DEWPOINTS FROM KANSAS ARE EXPECTED TO SURGE NORTHWARD INTO SOUTHEAST NEBRASKA. WITH THE CONTINUED APPROACH OF THE COLD FRONT...SHOULD SEE ADDITIONAL THUNDERSTORM DEVELOPMENT...HOWEVER...WILL HAVE TO EVALUATE SEVERE POTENTIAL WITH HEATING BECOMING LESS OF A CONTRIBUTOR LATER TONIGHT. ZAPOTOCNY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 715 PM CDT TUE MAY 2 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-030215- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- INCLUDING THE CITIES OF...ALBION...AUBURN...BEATRICE...BELLEVUE... BLAIR...BLOOMFIELD...CLARINDA...COLUMBUS...COUNCIL BLUFFS...CRETE... DAVID CITY...FAIRBURY...FALLS CITY...FREMONT...GLENWOOD...HARLAN... HARTINGTON...LINCOLN...LOGAN...NEBRASKA CITY...NELIGH...NORFOLK... OMAHA...ONAWA...PAWNEE CITY...PENDER...PIERCE...PLATTSMOUTH... RED OAK...SCHUYLER...SEWARD...SIDNEY...STANTON...TECUMSEH... TEKAMAH...WAHOO...WAYNE...WEST POINT 715 PM CDT TUE MAY 2 2006 ...WARNING DECISION UPDATE FOR NORTHEAST NEBRASKA... THE 00Z SUBJECTIVE ANALYSIS HAD LOW PRESSURE NORTH OF SIOUX FALLS WITH THE COLD FRONT OVERTAKING THE PRE-FRONTAL TROUGH IN NORTHEAST NEBRASKA. THE COLD FRONT EXTENDED SOUTHWEST TO A SECOND AREA OF LOW PRESSURE WAS NEAR MC COOK. THE DEEP MOISTURE CONVERGENCE PER THE SPC RUC ANALYSIS WAS NORTH OF THE WARM FRONT IN SOUTHWEST MINNESOTA. SURFACE DEWPOINTS WERE IN THE 40S AND 50S...HOWEVER...SURFACE MOISTURE CONVERGENCE WAS TAKING PLACE IN NORTHEAST NEBRASKA IN PROXIMITY TO THE COLD FRONT. THERE CONTINUES TO BE DISCRETE NEAR SEVERE THUNDERSTORM CELLS IN NORTHEAST NEBRASKA AND EXPECT THIS TREND TO CONTINUE EARLY THIS EVENING ALONG THE FRONT IN THE AXIS OF THE LOW LEVEL MOISTURE AXIS. WILL CONTINUE TO MONITOR FARTHER SOUTH ALONG THE COLD FRONT LATER TONIGHT FOR ADDITIONAL THUNDERSTORM DEVELOPMENT AS DEEPER MOISTURE RETURNS TO SOUTH CENTRAL AND SOUTHEAST NEBRASKA. ZAPOTOCNY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 745 PM CDT TUE MAY 2 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-030245- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- INCLUDING THE CITIES OF...ALBION...AUBURN...BEATRICE...BELLEVUE... BLAIR...BLOOMFIELD...CLARINDA...COLUMBUS...COUNCIL BLUFFS...CRETE... DAVID CITY...FAIRBURY...FALLS CITY...FREMONT...GLENWOOD...HARLAN... HARTINGTON...LINCOLN...LOGAN...NEBRASKA CITY...NELIGH...NORFOLK... OMAHA...ONAWA...PAWNEE CITY...PENDER...PIERCE...PLATTSMOUTH... RED OAK...SCHUYLER...SEWARD...SIDNEY...STANTON...TECUMSEH... TEKAMAH...WAHOO...WAYNE...WEST POINT 745 PM CDT TUE MAY 2 2006 ...WARNING DECISION UPDATE FOR NORTHEAST NEBRASKA... WITH THE COLD FRONT OVER-TAKING THE PRE-FRONTAL TROUGH...THE STORMS ARE TAKING ON A MORE LINEAR SHAPE AND HAVE SHOWN SOME INCREASE IN STRENGTH. HAVE STARTED TO ISSUE SEVERE THUNDERSTORM WARNINGS FOR EXPECTED LARGE HAIL. WILL CONTINUE TO MONITOR FOR DAMAGING WIND POTENTIAL. HAVE BEEN WATCHING A SECOND STORM ALONG THE COLD FRONT NEAR ST. PAUL IN CENTRAL NEBRASKA. THIS STORM HAS PERSISTED AN INCREASED IN STRENGTH IN THE LAST HOUR AS SURFACE CONVERGENCE HAS INCREASED ALONG THE COLD FRONT. EXPECT THE THE LOW LEVEL CONVERGENCE TO CONTINUE ALONG THE COLD FRONT WITH THE LINE OF STORMS FILLING IN. ZAPOTOCNY
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
804 PM CDT TUE MAY 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL WISNER 41.99N 96.91W
05/02/2006 M0.88 INCH CUMING NE LAW ENFORCEMENT
&&
DEWALDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
812 PM CDT TUE MAY 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 2 S PILGER 41.98N 97.05W
05/02/2006 E0.88 INCH STANTON NE TRAINED SPOTTER
&&
SKThe Omaha radar (KOAX), 69 km away, was scanning. The volume nearest the first event began at 01:20 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2006Every state in 2006This day in weather historyWarnings in Nebraska, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5510138.